Doctor insights on:
Does Zoloft Cause Constipation
Very poor sleep for 1 month. Difficulty falling asleep, constantly waking up, & not feeling well-rested. Nothing is different, but I started Zoloft 1 month ago. Also, I have been constipated for 2 wks. Could Zoloft be the cause or something else?
Zoloft: Some people will have insomnia and stomach/digestion issues with SSRIs but those may go away. Are you getting a positive mood response from the med? But please call your prescribing doc about the possible side effects. They may decide to try a different SSRI or other effective medication. Please don't give up and do please call your doctor. Also talk to a therapist also for therapy for mood disord ...Read moreSee 2 more doctor answers
IBS? I've been some mild diarrhea and then some constipation, bloating etc i also a very severe case of GAD anxiety and hypochondria I'm on Zoloft 150
Should I go to the ER? I am experiencing burning and cramping in my stomach as wel as nausea and constipation. I just started on Zoloft 5 days ago.
Cramping in stomach: I understand your distress. GI Side effects of Zoloft ca be-nausea, constipation and abdominal pain. Symptoms can also be due to: • Drinking too much alcohol • Smoking • Taking Aspirin and Ibuprofen • Gastritis • GERD • Go to ER if • Gastric Ulcer • Emotional Stress Go to ER if you have severe burning and cramping in stomach for Diagnosis and Treatment ...Read moreSee 1 more doctor answer
Been eating vry little last 3 days as a side effect of starting zoloft. Taking psyllium w/cal supp.5 tabs 2xday. Not pooping much & not bulky. Am i constipated again or is it bc of little food intake?
Miralax: However, a thorough GI work up is indicated to rule out other causes of constipation, including other medications and over the counter preparations, especially antihistamines which can be very constipating and are present in many over the counter sleeping aids. In my experience i can't recall any patients with chronic constipation from sertraline. Irritable bowel, constipating type comes to mind. ...Read more
Can Zoloft cause someone to get angry or in a fit of rage often? I've read that it can and its somewhat common, is that true?
It is reported: Any of the drugs known as ssri's can and have been reported to cause mood swings such as drowsiness ; lethargy to anger and rage or even suicide. Their effectiveness according to long term population studies has been brought into question as of late and some suggest that as a class of drug it is being overprescribed to the general population. ...Read moreSee 1 more doctor answer
Some yes, some no: It is not reported as a common side effect, but it is acknowledged. Some say take Buspar too and it will be fine. I'm not trained to prescribe and that's fine by me. I'll let those who find them useful do it. Ask your prescriber for advice - it helps them do a better job to hear feedback from their patients. ...Read more
Unknown interactions: Le Vel Thrive is a product marketed to promote weight loss , energy and improved mood and focus. It reportedly contains vitamins, minerals, herbal supplements, enzymes and antioxidants designed to produce lean muscle and mental clarity. However, such claims have not been endorsed by the FDA. This means that there may be unknown adverse interactions if taken with antidepressants such as Zoloft. ...Read more
- Talk to a doctor live online for free
- Does almond milk cause constipation?
- Does red wine cause constipation?
- Does ibuprofen cause constipation?
- Ask a doctor a question free online
- Does biotin cause constipation?
- Does pepto bismol cause constipation?
- Does pomegranate cause constipation?
- Does honey cause constipation?
- Talk to a gastroenterologist online